# SDR REXA2019070801115

- Difficulty date: July 8, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION STR 26L BTW FS=280.00 / FS=333.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00084 TASK 900-53-140-300 APPENDIX A ]. NEW STRINGER 26L BTW FS=280 AND FS=333 ATINTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS INSTALLED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01. LEVEL CORROSION 2.
